# SDR UPS08653690

- Difficulty date: October 14, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 28,530 hours, 8,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 212T34181
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A APU DUCT SUPPORT CHANNEL CRACK FOUND AT STA 1153 TO 1175 LBL 75 AREA CRACK LENGTH .25 INCH APPROX.  NEW CHANNEL REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02.
